# SDR ALGA201410098452

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N447AL
- Make and model: Bell 407
- Aircraft serial: 53126
- Aircraft time: 13,083 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: M25010106
- Part serial: NWK121322
- Condition: Spalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT.  UPON TEARDOWN FOUND NR 5 BEARING TO HAVE HEAVY SPALLING ON BALLS.
